I recently stopped my birth control pills mid-pack due to them causing migraines. I had a withdrawal bleed a few days later for about 6 days with bleeding typical of a normal period. Now it is 8 days later and I am bleeding again. It started yesterday with mild cramping and spotting when I wiped. Now it is a full blown period-type bleed with cramps and back ache. Is this normal? How long should I expect to keep bleeding?
My periods have always been very irregular. It took my 6 months TTC my first son and 3 years TTC my 2nd son. After a year and a half I became pregnant again and it was ectopic. After having a Methotrexate (sp?) shot I have been on birth control pills for 6 months.
It may be difficult to confirm anything without a detailed medical evaluation. This irregular bleeding pattern can be due to sudden stoppage of birth control pills or hormonal imbalances. It may take a month or so for your periods to normalize. This is merely an advice. For more queries and assistance you should visit a gynecologist. Treatment will depend on the underlying cause. I sincerely hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.